Advances in Differential Equations

An epiperimetric inequality for the thin obstacle problem

Matteo Focardi and Emanuele Spadaro

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove an epiperimetric inequality for the thin obstacle problem; thus, extending the pioneering results by Weiss on the classical obstacle problem ({Invent. Math.}, 138 (1999), 23--50). This inequality provides the means to study the rate of converge of the rescaled solutions to their limits, as well as the regularity properties of the free boundary.

Article information

Source
Adv. Differential Equations Volume 21, Number 1/2 (2016), 153-200.

Dates
First available in Project Euclid: 23 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.ade/1448323167

Mathematical Reviews number (MathSciNet)
MR3449333

Zentralblatt MATH identifier
1336.35370

Subjects
Primary: 35R35: Free boundary problems

Citation

Focardi, Matteo; Spadaro, Emanuele. An epiperimetric inequality for the thin obstacle problem. Adv. Differential Equations 21 (2016), no. 1/2, 153--200. https://projecteuclid.org/euclid.ade/1448323167.


Export citation